Ghent University Academic Bibliography

Advanced

On the uniqueness of near polygons with three points on every line.

Bart De Bruyn UGent (2002) EUROPEAN JOURNAL OF COMBINATORICS. 23(5). p.523-528
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
journal title
EUROPEAN JOURNAL OF COMBINATORICS
Eur. J. Comb.
volume
23
issue
5
pages
523-528 pages
Web of Science type
Article
Web of Science id
000178540300005
JCR category
MATHEMATICS
JCR impact factor
0.472 (2002)
JCR rank
71/167 (2002)
JCR quartile
2 (2002)
ISSN
0195-6698
language
English
UGent publication?
yes
classification
A1
id
161775
handle
http://hdl.handle.net/1854/LU-161775
date created
2004-01-14 13:39:00
date last changed
2016-12-19 15:38:41
@article{161775,
  author       = {De Bruyn, Bart},
  issn         = {0195-6698},
  journal      = {EUROPEAN JOURNAL OF COMBINATORICS},
  language     = {eng},
  number       = {5},
  pages        = {523--528},
  title        = {On the uniqueness of near polygons with three points on every line.},
  volume       = {23},
  year         = {2002},
}

Chicago
De Bruyn, Bart. 2002. “On the Uniqueness of Near Polygons with Three Points on Every Line.” European Journal of Combinatorics 23 (5): 523–528.
APA
De Bruyn, B. (2002). On the uniqueness of near polygons with three points on every line. EUROPEAN JOURNAL OF COMBINATORICS, 23(5), 523–528.
Vancouver
1.
De Bruyn B. On the uniqueness of near polygons with three points on every line. EUROPEAN JOURNAL OF COMBINATORICS. 2002;23(5):523–8.
MLA
De Bruyn, Bart. “On the Uniqueness of Near Polygons with Three Points on Every Line.” EUROPEAN JOURNAL OF COMBINATORICS 23.5 (2002): 523–528. Print.